# SDR ASOA2012120702614

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 23,850 hours, 21,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BROKEN IN FRONT OF SERVICE DOOR.   R & R THE SERVICE DOOR EMERGENCY EXIT FLOOD LIGHT ASSY IAW AMM 33-51-10. OPS CHECKED GOOD.
